Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Does formonide 100 have any side effects ?

Hi Doctors, I am being prescribed FORMONIDE -100 with 4 doses a day. I just wanted to know if there are any side effects by using this. I have heard that lungs become weak on a long run by inhaling formonide. Is it true ? I have consulted a physician regarding this. My problem is during summer, if i go out for some time, due to dust and pollution, i feels breathlessness and get continuous sneezing.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  814
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response

Thanks for posting your query on HCM.

Formonide needs to be taken twice a day and as and when required. There are no side effects of using this over long time. Lungs do not become weak with these. In fact the inhaler will help you breathe better and prevent further deterioration in the condition of your lungs. As per your history , you seem to be suffering from allergic rhinitis with post nasal drip or asthma. You need to get yourself evaluated with a chest physician or a pulmonologist. The investigations that you need to undergo are chest xray, complete blood count, serum IgE (immunoglobulin E) levels & Pulmonary function tests. After the investigations your treatment can be optimized & individualized as per the results of the investigations.

Dr. Gyanshankar Mishra
Consultant Chest Physician
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor